Selected publications

Divergence-free polynomial derivations. Analytic and Algebraic Geometry 2 (2017), 123-144(pdf)
Rational constants of cyclotomic derivations. Analytic and Algebraic Geometry 2 (2017), 97-121J. Moulin Ollagnier(pdf)
Strong divisibility and lcm-sequences. American Mathematical Monthly, 122(10)(2015),958-966(pdf)
The numbers a^2 + b^2 - dc^2. Journal of Integer Sequences 18(2015), Article 15.2.3(pdf)
Constants of cyclotomic derivations. J. Algebra, 394(2013), 92-119J. Moulin Ollagnier(pdf)
Polynomial graded subalgebras of polynomial algebras. Communications in Algebra, 40(8) (2012), 2853-2866P. Jedrzejewicz(pdf)
Monomial derivations. Communications in Algebra, 39(9)(2011), 3138-3136J. Moulin Ollagnier(pdf)
Subalgebras of polynomial algebras containing prime powers of variables. Materialy 32 Konf. Geom. Anal. i Alg. Zesp., Lodz 2011, 11-21P. Jedrzejewicz(pdf)
A factorisable derivation in polynomial ring in n variables. Universitatis Iagellonicae Acta Mathematica, 48(2010), 89-101(pdf)
Derivations of polynomial algebras without Darboux polynomials. J. Pure Appl. Algebra, 212(2008), 1626-1631J. Moulin Ollagnier(pdf)
An example of a simple derivation in two variables. Colloq. Mathem. 113(2008) 25-31(pdf)
Generic polynomial vector fields are not integrable, Correction. Indag. Matem. N.S. 18(2)(2007) 245-249A. Maciejewski, J. Moulin Ollagnier(pdf)
Rational constants of monomial derivations. J. Algebra 302 (2006) 387-418J. Zieliński(pdf)
Rings of constants of the form k[f]. Communications in Algebra 34 (2006) 3315-3321A. van den Essen, J. Moulin Ollagnier(pdf)
Local derivations of Ore extensions of the polynomial ring in one variable. Communications in Algebra 32(12)(2004) 4559-4571(pdf)
Derivations of Ore extensions of the polynomial ring in one variable. Communications in Algebra 32(9)(2004) 3651-3672(pdf)
Local derivations of subrings of matrix rings. Acta Math. Hungar. 105(2004) 145-150I. Nowosad(pdf)
Local derivations for quotient and factor algebras of polynomials. Colloq. Mathem. 97(2003) 107-116I. Nowosad(pdf)
Generic polynomial vector fields are not integrable. Indag. Matem. N.S. 15(1)(2004) 55-72A. Maciejewski, J. Moulin Ollagnier(pdf)
Constants and Darboux polynomials for tensor products of polynomial algebras with derivations. Communications in Algebra 32(1)(2004) 379-389J. Moulin Ollagnier(pdf)
Polynomial imaginery decompositions for finite extensions of fields of characteristic zero. Bull. Polish Acad. of Sciences Mathematics 51(2)(2003) 157-168S. Spodzieja(pdf)
Derivations of polynomial rings over a field of characteristic zero. 37th Symposium on Ring and Representation Theory, Hirosaki, Japan, 139-146(pdf)
The fouteenth problem of Hilbert for polynomial derivations. Differential Galois TheoryBanach Center Publications 58(2002) 177-188(pdf)
Generalizations of a lemma of Freudenburg. J. Pure Appl. Algebra 177(2003) 43-47A. van den Essen, A. Tyc(pdf)
Algebras of constants for some extensions of derivations. Indag. Mathem. N.S. 13(1)(2002) 77-88L. A. Maciejewski(pdf)
On local derivations in the Kadison sense. Colloquium Mathem. 89(2001) 193-198(pdf)
On semisimple derivations in characteristic zero. Communications in Algebra 29(11)(2001) 5115-5130A. Tyc(pdf)
Simple quadratic derivations in two variables. Communications in Algebra 29(11)(2001) 5095-5113A. Maciejewski, J. Moulin Ollagnier(pdf)
On the ring of constants for derivations for power series rings in two variables. Colloquium Mathem. 87(2001) 195-200L. Makar Limanov(pdf)
Around Jouanolou non-integrability theorem. Indag. Mathem., N.S., 11(2000), 239-254A. Maciejewski, J. Moulin Ollagnier, J.-M.Strelcyn(pdf)
Polynomial algebra of constants of the Lotka-Volterra system. Colloquium Mathematicum, 81(1999), 263-270J. Moulin Ollagnier(pdf)
On the Lagutinskii - Levelt procedure. Differential and Difference Equations and Computer Algebra, 1(1997), 37-47(pdf)
On the non-existence of rational first integrals for systems of linear differential equations. Linear Algebra and Applications, 235(1996), 107-120(pdf)
On the non-existence of constants of derivations: The proof of a theorem of Jouanolou and its development. Bull. Sci. Math., 119(1995), 195-233J. Moulin Ollagnier, J.-M. Strelcyn(pdf)
On the image of derivations. Communications in Algebra, 23(1995), 4557-4562K. Kishimoto(pdf)
Generators of rings of constants for some diagonal derivations in polynomial rings. J. Pure Appl. Algebra, 101(1995), 207-212J.-M.Strelcyn(pdf)
Rings and fields of constants for derivations in characteristic zero. J. Pure Appl. Algebra, 96(1994), 47-55(pdf)
Polynomial derivations and their rings of constants. UMK, Torun, 1994
A note on locally nilpotent derivations. J. Pure Appl. Algebra, 79(1992), 45-50M. Ferrero, Y. Lequain(pdf)
Locally integral derivations and endomorphisms. Math. J. Okayama Univ., 33(1991), 103-114M. Ferrero(pdf)
Derivations satisfying polynomial identities. Colloq. Math., 57(1989), 35-43(pdf)
On Appelgate--Onishi's lemmas. J. Pure Appl. Algebra, 51(1988), 305-310Y. Nakai(pdf)
On Appelgate--Onishi's lemmas, Correction. J. Pure Appl. Algebra, 58(1989), 101Y. Nakai(pdf)
On the Jacobian Conjecture in two variables. J. Pure Appl. Algebra, 50(1988), 195-207(pdf)
On the jacobian equation J(f, g) = 0 for polynomials in two variables. Nagoya J. Math., 109(1988), 151-157(pdf)
Rings of constants for k-derivations in k[x_1,...,x_n]. J. Math. Kyoto Univ., 28(1988), 111-118M. Nagata(pdf)
A note on the Jacobian Conjecture in two variables. J. Fac. Sci. Shinshu Univ., 22(1987), 11-12K. Kishimoto(pdf)
Derivations in matrix rings. Proc. Theory of Representation, Kyoto, 1987, 152-165(pdf)
Integral derivations. J. Algebra, 110(1987), 262-276(pdf)
On some Cohen-Macaulay subsets of a partially ordered abelian semigroups. J. Okayama Math., 28(1986), 7-13K. Kishimoto, T. Nagahara(pdf)
On rings whose number of centralizers of the ideals is finite. Rendiconti del Circolo Matematico di Palermo, 35(1986), 349-363K. Kishimoto, J. Krempa(pdf)
Equivalent formulations of the Jacobian Conjecture. Proc. Symposium of Algebra, Tokyo, 1986, 213-229(pdf)
Commutative basis of derivations in polynomial and power series rings. J. Pure Appl. Algebra, 40(1986), 279-283(pdf)
Differential rings in which any ideal is differential. Acta Universitatis Caroline, 26(1985), 43-49(pdf)
The Lie structure of a commutative ring with a derivation. Arch. Math., 45(1985), 328-335(pdf)
Special systems of ideals in commutative rings. Comment. Math., 25(1985), 109-114R. Zuchowski(pdf)
Stiff derivations of commutative rings. Colloq. Math., 48(1984), 7-16(pdf)
Prime ideal structure in additive conservative systems. Demonstr. Math., 17(1984), 9-13(pdf)
Higher R-derivations of special subrings of matrix rings. Tsukuba J. Math., 8(1984), 227-253(pdf)
Inner derivations of higher orders. Tsukuba J. Math., 8(1984), 219-225(pdf)
Derivations of special subrings of matrix rings and regular graphs. Tsukuba J. Math., 8(1983), 281-297(pdf)
Some remarks on d-MP rings. Bull. Acad. Pol. Sci., 30(1982), 311-319(pdf)
Quasi-prime and d-prime ideals in commutative differential rings. Colloq. Math., 47(1982), 179-184(pdf)
On prime ideals in Noetherian d-MP rings of a positive characteristic. Bull. Acad. Pol. Sci., 28(1980), 423-426(pdf)
The primary decomposition of differential modules. Comment. Math., 21(1979), 341-346(pdf)
Radical irregularity of some polynomial rings. Colloq. Math.,40(1979), 203-206(pdf)
Differential ideals and rings. Ph. D. thesis (Polish), Torun, UMK, 1978